John Libbey Eurotext

My cart ( 0 )

Epileptic Disorders

The Educational Journal of the International League Against Epilepsy

aPTT prolongation and skin eruption possibly associated with lamotrigine monotherapy in a paediatric patient Volume 13, issue 4, December 2011


See all figures

Department of Pediatrics, Gyeongsang National University School of Medicine, Jinju, Korea
  • Key words: lamotrigine, blood coagulation disorder, drug eruption
  • DOI : 10.1684/epd.2011.0470
  • Page(s) : 452-5
  • Published in: 2011

We report the case of a six-year-old female with childhood absence epilepsy who developed combined aPTT prolongation, not corrected by normal plasma, and atypical skin eruption six months after initiating lamotrigine treatment with dose increment. Two weeks after lamotrigine withdrawal, the skin eruption disappeared and aPTT normalised. To our knowledge, this is the first report of aPTT prolongation possibly due to factor inhibitors associated with lamotrigine monotherapy.